Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 37, Number 2

All articles in this issue are freely accessible.

Hall-Higman type theorems. IV
T. R. Berger.
Proc. Amer. Math. Soc. 37 (1973), 317-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0466279
When $(D[[X]])_{P[[X]]}$ is a valuation ring
J. T. Arnold and J. W. Brewer.
Proc. Amer. Math. Soc. 37 (1973), 326-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311656
Lefschetz’s principle and local functors
Paul C. Eklof.
Proc. Amer. Math. Soc. 37 (1973), 333-339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325389
Distribution of semi-$k$-free integers
D. Suryanarayana and R. Sitaramachandra Rao.
Proc. Amer. Math. Soc. 37 (1973), 340-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311599
Generalized projectors and Carter subgroups of finite groups
Surinder K. Sehgal.
Proc. Amer. Math. Soc. 37 (1973), 347-351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313379
On Sylow intersections
Marcel Herzog.
Proc. Amer. Math. Soc. 37 (1973), 352-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310055
A new proof of the functional equation of Dirichlet $L$-functions
Bruce C. Berndt.
Proc. Amer. Math. Soc. 37 (1973), 355-357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311593
Formulas for the number of binomial coefficients divisible by a fixed power of a prime
F. T. Howard.
Proc. Amer. Math. Soc. 37 (1973), 358-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309737
Some algebraic $K$-theoretic applications of the $LF$ and $NF$ functors
Aderemi O. Kuku.
Proc. Amer. Math. Soc. 37 (1973), 363-365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0314826
$K_{3}$ of a ring is $H_{3}$ of the Steinberg group
S. M. Gersten.
Proc. Amer. Math. Soc. 37 (1973), 366-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320114
An analogue of l’Hospital’s rule
Maxwell Rosenlicht.
Proc. Amer. Math. Soc. 37 (1973), 369-373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318117
Biquadratic reciprocity laws
Ezra Brown.
Proc. Amer. Math. Soc. 37 (1973), 374-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313172
On direct products of regular $p$-groups
J. R. J. Groves.
Proc. Amer. Math. Soc. 37 (1973), 377-379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0323891
Matrices with prescribed entries and eigenvalues. I
G. N. de Oliveira.
Proc. Amer. Math. Soc. 37 (1973), 380-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309961
Ulm’s theorem for totally projective groups
Elbert A. Walker.
Proc. Amer. Math. Soc. 37 (1973), 387-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311805
A property of the groups $PΓL(m,q)$, $q≥5$
Peter Lorimer.
Proc. Amer. Math. Soc. 37 (1973), 393-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313415
Rings with involution all of whose symmetric elements are nilpotent or regular
J. Chacron and M. Chacron.
Proc. Amer. Math. Soc. 37 (1973), 397-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320058
Resolutions and periodicity
J. Alperin and G. Janusz.
Proc. Amer. Math. Soc. 37 (1973), 403-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320178
A property of projective ideals in semigroup algebras
William R. Nico.
Proc. Amer. Math. Soc. 37 (1973), 407-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315035
Modular forms on Hecke’s modular groups
Ronald J. Evans.
Proc. Amer. Math. Soc. 37 (1973), 411-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309872
Amalgamated products of profinite groups: Counterexamples
Luis Ribes.
Proc. Amer. Math. Soc. 37 (1973), 413-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0382463
Maximal sublattices of finite distributive lattices
Ivan Rival.
Proc. Amer. Math. Soc. 37 (1973), 417-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311527
Similarity of matrices over finite rings
J. Pomfret.
Proc. Amer. Math. Soc. 37 (1973), 421-422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309963
Edge coloring numbers of some regular graphs
E. T. Parker.
Proc. Amer. Math. Soc. 37 (1973), 423-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313103
An example of a Hilbert ring with maximal ideals of different height
Leslie G. Roberts.
Proc. Amer. Math. Soc. 37 (1973), 425-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313234
Uniform equicontinuity of quasiconformal mappings
Raimo Näkki and Bruce Palka.
Proc. Amer. Math. Soc. 37 (1973), 427-433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311900
A generalized domain for semigroup generators
Michael G. Crandall.
Proc. Amer. Math. Soc. 37 (1973), 434-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313873
The range of invariant means on locally compact groups and semigroups
Roy C. Snell.
Proc. Amer. Math. Soc. 37 (1973), 441-447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313481
On the coefficients of an asymptotic expansion of spherical functions on symmetric spaces
John J. H. Miller and D. J. Simms.
Proc. Amer. Math. Soc. 37 (1973), 448-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312159
On subsets with associated compacta in discrete abelian groups
Ron C. Blei.
Proc. Amer. Math. Soc. 37 (1973), 453-455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313720
Weakly compact positive operators on summable functions
Paul C. Shields.
Proc. Amer. Math. Soc. 37 (1973), 456-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315506
An elementary proof of a theorem concerning infinitely connected domains
R. J. Sibner.
Proc. Amer. Math. Soc. 37 (1973), 459-461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310215
A necessary condition in the calculus of variations
Edward Silverman.
Proc. Amer. Math. Soc. 37 (1973), 462-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0319009
One dimensional perturbations of compact operators
Harry Hochstadt.
Proc. Amer. Math. Soc. 37 (1973), 465-467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310681
On polynomial approximation in $A_{q}(D)$
Thomas A. Metzger.
Proc. Amer. Math. Soc. 37 (1973), 468-470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310260
Value distribution of potentials in three real variables
Peter A. McCoy.
Proc. Amer. Math. Soc. 37 (1973), 471-475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313525
Weyl’s lemma for pointwise solutions of elliptic equations
J. R. Diederich.
Proc. Amer. Math. Soc. 37 (1973), 476-480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318664
Representation theorems for compact operators
Daniel J. Randtke.
Proc. Amer. Math. Soc. 37 (1973), 481-485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310685
A renorming of nonreflexive Banach spaces
William J. Davis and William B. Johnson.
Proc. Amer. Math. Soc. 37 (1973), 486-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310595
Inductive limits of $A$-convex algebras
Allan C. Cochran.
Proc. Amer. Math. Soc. 37 (1973), 489-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310639
Smooth sequence spaces and associated nuclearity
T. Terzioğlu.
Proc. Amer. Math. Soc. 37 (1973), 497-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324372
Continuity of higher derivations
R. J. Loy.
Proc. Amer. Math. Soc. 37 (1973), 505-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312265
On the valence of the sum of two convex functions
D. Styer and D. Wright.
Proc. Amer. Math. Soc. 37 (1973), 511-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313495
On bounds for the derivative of analytic functions
Dorothy Browne Shaffer.
Proc. Amer. Math. Soc. 37 (1973), 517-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310256
Absolutely continuous component of a class of integral operators
Richard E. Sours.
Proc. Amer. Math. Soc. 37 (1973), 521-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312333
Invariant subspaces of infinite codimension for some nonnormal operators
Kevin Clancey.
Proc. Amer. Math. Soc. 37 (1973), 525-528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308841
The equivalence of two definitions of capacity
David R. Adams and John C. Polking.
Proc. Amer. Math. Soc. 37 (1973), 529-534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328109
Inner products characterized by difference equations
Gordon G. Johnson.
Proc. Amer. Math. Soc. 37 (1973), 535-536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312223
A comparison theorem for eigenfunctions
C. A. Swanson.
Proc. Amer. Math. Soc. 37 (1973), 537-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312041
On the existence of regular approximate differentials
Albert Fadell.
Proc. Amer. Math. Soc. 37 (1973), 541-544
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313462
On a class of quasiconformal functions in Banach spaces
Su Shing Chen.
Proc. Amer. Math. Soc. 37 (1973), 545-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318518
The significant cylindrical condition and a Hausdorff rectifiable set
J. C. Breckenridge.
Proc. Amer. Math. Soc. 37 (1973), 549-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311876
All $𝛼$-convex functions are univalent and starlike
Sanford S. Miller, Petru Mocanu and Maxwell O. Reade.
Proc. Amer. Math. Soc. 37 (1973), 553-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313490
Easy constructions in complexity theory: Gap and speed-up theorems
Paul Young.
Proc. Amer. Math. Soc. 37 (1973), 555-563
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312768
A characterization of standard flat tori
Bang-yen Chen.
Proc. Amer. Math. Soc. 37 (1973), 564-567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313976
Convex metric spaces with $0$-dimensional midsets
L. D. Loveland and J. E. Valentine.
Proc. Amer. Math. Soc. 37 (1973), 568-571
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310817
Determinateness and continuity
Andreas Blass.
Proc. Amer. Math. Soc. 37 (1973), 572-574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0485364
Decompositions of substochastic transition functions
Kenneth Lange.
Proc. Amer. Math. Soc. 37 (1973), 575-580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0314124
The convergence determining class of regular open sets
Lothar Rogge.
Proc. Amer. Math. Soc. 37 (1973), 581-585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311872
On composite loop functors
K. A. Hardie.
Proc. Amer. Math. Soc. 37 (1973), 586-588
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0314045
Quotients of proximity spaces
Louis Friedler.
Proc. Amer. Math. Soc. 37 (1973), 589-594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402691
Locally-trivial bundles and microbundles with infinite-dimensional fibers
T. A. Chapman.
Proc. Amer. Math. Soc. 37 (1973), 595-602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312524
Preimages of points under the natural map from $𝛽(N×N)$ to $𝛽N×𝛽N$
Neil Hindman.
Proc. Amer. Math. Soc. 37 (1973), 603-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358695
$3$-manifolds that are sums of solid tori and Seifert fiber spaces
Wolfgang Heil.
Proc. Amer. Math. Soc. 37 (1973), 609-614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0356055
A characterization of local compactness
R. V. Fuller.
Proc. Amer. Math. Soc. 37 (1973), 615-616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0317278
A short proof of Mac Lane’s planarity theorem
P. V. O’Neil.
Proc. Amer. Math. Soc. 37 (1973), 617-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313098
A note on normal-operator-valued analytic functions
J. Globevnik and I. Vidav.
Proc. Amer. Math. Soc. 37 (1973), 619-621
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310663
Addendum to: “Extension of $C^{∞}$ functions defined in a half space”
Robert T. Seeley.
Proc. Amer. Math. Soc. 37 (1973), 622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310618